# SDR MALA060265

- Difficulty date: April 19, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 14,885 hours, 14,321 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE RUDDER LIMITER LIGHT ILLUMINATED.  AIR RETURNED DUE TO THE NATURE OF THE PIREP.  REPLACED ADAU P/N ON/OFF WDFDATEL1025-000, SN ON 919/WDFD/98 SN OFF 642/WDFD/98.  ADAU OP CHECK GOOD IAW RJ M CHAP 34.
